Translator Disclaimer
April 2020 Families of exact solutions of Biswas-Milovic equation by an exponential rational function method
Behzad Ghanbari, Mustafa Inc, Abdullahi Yusuf, Dumitru Baleanu, Mustafa Bayram
Tbilisi Math. J. 13(2): 39-65 (April 2020). DOI: 10.32513/tbilisi/1593223219

Abstract

In this paper, we introduce generalized exponential rational function method (GERFM) to obtain an exact satisfies satisfies solutions for the Biswas-Milovic (BM) equation with quadratic-cubic and parabolic nonlinearities. A wide range of closed solutions are acquired. The most important feature of the new method is that it is very effective and simple. The main merits of the proposed is that it gives more general solutions with some free parameters and can be applied to other types of nonlinear partial differential equations.Some interesting Figures for the physical features of some of the obtained solutions are also presented.

Citation

Download Citation

Behzad Ghanbari. Mustafa Inc. Abdullahi Yusuf. Dumitru Baleanu. Mustafa Bayram. "Families of exact solutions of Biswas-Milovic equation by an exponential rational function method." Tbilisi Math. J. 13 (2) 39 - 65, April 2020. https://doi.org/10.32513/tbilisi/1593223219

Information

Received: 12 February 2019; Accepted: 30 December 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117806
Digital Object Identifier: 10.32513/tbilisi/1593223219

Subjects:
Primary: 35R03
Secondary: 35C08

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top